# SDR CA040830012

- Difficulty date: August 15, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 5,592 hours
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: 27056
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN CARRYING OUT COMPRESSION TEST #3 CYLINDER WAS FOUND TO HAVE LOW COMPRESSION. #3 CYLINDER WAS REMOVED AND PISTON WAS FOUND CRACKED. SERVICEABLE PISTON AND CYLINDER WERE INSTALLED AND AIRCRAFT RETURNED TO SERVICE.
